<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2164</article-id>
      <title-group>
        <article-title>Rings of continuous linear transformations on a topological vector space</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Jose</surname>
            <given-names>Ajo</given-names>
          </name>
          <aff>Research Center of Mathematics, St. Thomas College Palai, Kottayam, Kerala, India</aff>
          <aff>Department of Mathematics, Rajapuram, St. Pius X College, Kasaragod, Kerala, 671532, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Namboothiri</surname>
            <given-names>N. M. Madhavan</given-names>
          </name>
          <aff>Government College Pooppara, Murikkumthotti, Kerala, 685619, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Thomas</surname>
            <given-names>Jineesh</given-names>
          </name>
          <aff>Department of Mathematics, Government Residential Women’s Polytechnic College, Payyannur, Kerala, 670307, India</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>4</issue>
      <fpage>1623</fpage>
      <lpage>1634</lpage>
      <pub-date date-type="pub">
        <day>03</day>
        <month>06</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>A structural analysis of the ring CL(X) of all linear continuous transformations on a topological vector space X is presented here. It explores the algebraic cum topological properties of CL(X) in relation with the structural features of X. Specifically, we discussed the relations between left ideals, zero-sets and z-filters in a topological vector space X and proved that if X is a finite dimensional topological vector space, the left ideal generated by the Zero set of a left ideal I in CL(X) is I itself. </p>
      </abstract>
      <kwd-group>
        <kwd>Topological vector space</kwd>
        <kwd>Ring</kwd>
        <kwd>Zero set</kwd>
        <kwd>Z-filters</kwd>
        <kwd>Left ideal</kwd>
        <kwd>Weak topology</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
